# SDR UIEA2018073001585

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,533 hours, 17,896 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT VALVE MESSAGE APPEARS AFTER LANDING. OPS CHECKED IAW AMM 21-43-00. NOT ABLE TO DUPLICATE. OPS GOOD.
